MAUDE Adverse Event Report: LDR MÉDICAL ROI-A MEDIAN IMPLANT PXL : 27X30 H 12MM 14; ROI-A ALIF CAGE SYSTEM

LDR MÉDICAL ROI-A MEDIAN IMPLANT PXL : 27X30 H 12MM 14; ROI-A ALIF CAGE SYSTEM
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.
 
Event or Problem Description
Roi-a: broken cage.Surgeon has broken two cages during surgery, according to information provided, this event was related to an instrument malfunction.Surgical technique was followed.Additional information was requested.Investigation ongoing.
 
Additional Manufacturer Narrative
H3 "no information" checked in error.The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.
 
Event or Problem Description
It was reported that during surgery, two roi-a cages broke upon insertion of the anchoring plate.There was no reported patient or surgical impact.This is report one of two for this event.

Brand Name
ROI-A MEDIAN IMPLANT PXL : 27X30 H 12MM 14
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8757467
Report Number3004788213-2019-00201
Device Sequence Number2728816
Product Code MAX
UDI-Device Identifier03662663011419
UDI-Public03662663011419
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model NumberN/A
Device Catalogue NumberIR2541P
Device Lot Number17-171936
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1